# SDR C2XA08CL090

- Difficulty date: July 27, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE OVERHEAD EMERGENCY LIGHT AT ROW 7A WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND RELAMPED THE OVERHEAD LIGHT AT SEAT 7A.  OPERATIONAL CHECKS WERE GOOD.  (S)
